Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1977, Volume 45, Issue 5

Recursive Subaggregation and a Generalized Hypocycloidal Demand Model<1117:RSAAGH>2.0.CO;2-1
p. 1117-1136

William A. Barnett

We develop a demand model from a utility tree possessing interactions at all levels. The model is both highly flexible and globally integrable. We use an approach to recursive subaggregation permitting convenient estimation with an unlimited number of goods, and we apply the approach to the construction of a food price forecasting model.

Log In To View Full Content

Journal News